Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 73, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jul 1, 2007, 1:24 AM CDT for Anderson County, Coffey County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 1:24 AM CDT (06:24 UTC)
- Expired
- Jul 1, 2007, 7:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
- Area
- Whole counties
Counties Anderson County, KS, Coffey County, KS
The radar
The Topeka radar (KTWX), 106 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KTOP 010625
FFWTOP
KSC003-031-139-011215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
124 AM CDT SUN JUL 1 2007
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN EAST CENTRAL KANSAS...
COFFEY COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 715 AM CDT
* AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FALLING ACROSS SOUTHERN OSAGE...NORTHERN COFFEY AND
NORTHERN ANDERSON COUNTIES. THE HEAVY RAIN WAS MOVING WEST AND SOUTH
FROM FRANKLIN COUNTY AND WILL OVERSPREAD MUCH OF THE WARNED AREA
THROUGH THE MORNING HOURS. ONGOING FLOODING FROM PREVIOUS RAINS
COMBINED WITH ADDITIONAL RAINFALL OF 1 TO 3 INCHES WILL LEAD TO THE
POTENTIAL OF CONTINUED FLASH FLOODING.
* LOCATIONS IMPACTED INCLUDE...
EISENHOWER STATE PARK...
POMONA STATE PARK...
QUENEMO...
POMONA LAKE...
OLIVET...
MELVERN LAKE...
MELVERN...
LYNDON...
LEBO...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 146 AND 168.
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TOPEKA.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
LAT...LON 3805 9593 3804 9509 3837 9507 3838 9550
3873 9550 3855 9592
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 4:51 PM CDT, 8 hours 33 minutes earlier.
Area forecast discussion, Jun 30, 4:51 PM CDT, 8 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 451 PM CDT SAT JUN 30 2007 .DISCUSSION... SHORT TERM CONCERNS FOCUS ON THE CHANCES OF TRAINING PRECIPITATION ACROSS EAST CENTRAL KS OVER THE NEXT 18-24 HOURS. SHORT TERM ENVIRONMENT LOOKS TO PAINT A DIRE PICTURE FOR EAST CENTRAL KS OVERNIGHT IF THE 18Z NAM VERIFIES. THE 18Z NAM INDICATES THAT A SURFACE/H850 LOW OVER SOUTH CENTRAL KS/NORTH CENTRAL OK WILL DEEPEN IN RESPONSE TO A SHORTWAVE ALOFT. WITHIN THE NEXT COUPLE OF HOURS THIS LOOKS TO BRING THE INVERTED TROUGH AXIS WHICH HAS BEEN THE FOCUS FOR MOISTURE CONVERGENCE AND RECORD SETTING FLOODING TODAY SOUTH OF THE FORECAST AREA. WHILE THIS MAY BRING THE HEAVIEST AMOUNTS OF PRECIPITATION SOUTH OF EAST CENTRAL KS THIS EVENING...THE NAM INTENSIFIES THE LOW LEVEL JET OVER THIS AXIS OVERNIGHT...PROVIDING A FOCUS FOR CONVECTION TO DEVELOP ALONG A NORTHWEST TO SOUTHEAST ORIENTED AXIS FROM OSAGE COUNTY SOUTHEAST THROUGH EAST CENTRAL KS. COMPLICATING THIS SITUATION IS A MESOSCALE CONVECTIVE VORTEX THAT HAS BEEN SITTING OVER OSAGE COUNTY DURING THE AFTERNOON HOURS TODAY. THIS FEATURE HAS BEEN WEAKENING DURING THE PAST COUPLE OF HOURS...BUT IT SEEMS RESPONSIBLE FOR THE ENHANCEMENT OF PRECIPITATION ACROSS FRANKLIN AND ANDERSON COUNTIES AT THIS TIME. AS THE INVERTED TROUGH AXIS SLIDES SOUTH WOULD EXPECT TO SEE PRECIPITATION FOCUS TEMPORARILY SOUTH...HOWEVER THIS STAGNANT MCV COMPLICATES WHAT WOULD OTHERWISE BE A LULL IN THE PRECIPITATION ACROSS EAST CENTRAL KS. AT THIS TIME EXPECT PRECIPITATION RATES OF A HALF INCH TO ONE AND A HALF INCHES PER HOUR ACROSS FRANKLIN AND ANDERSON COUNTIES THROUGH THE REMAINDER OF THE AFTERNOON. IF ANDERSON AND FRANKLIN COUNTIES GET ANOTHER BATCH OF RAINFALL RATES OF 1 TO 2 INCHES PER HOUR OVERNIGHT THE IMPACTS WOULD LIKELY BE DEVASTATING...SO THIS SITUATION WILL HAVE TO BE MONITORED CLOSELY OVERNIGHT. THE FLASH FLOOD WATCH HAS BEEN CONTINUED THROUGH 18Z SUNDAY GENERALLY ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE...NOT INCLUDING SHAWNEE COUNTY. PRECIPITATION CHANCES MAY BEGIN TO DIMINISH LATE SUNDAY AFTERNOON AS UPPER LEVEL RIDGING CONTINUES TO NUDGE SOUTH INTO THE FORECAST AREA. THIS DRIER AIR SHOULD BRING AN END TO THE PERSISTENT TROPICAL MOISTURE TRANSPORT...PUSHING PRECIPITATION SOUTH OF THE FORECAST AREA. THIS MOTION IS ASSUMING THAT MESOSCALE ENHANCEMENT DOES NOT FURTHER STRENGTHEN THE SURFACE LOW. IF THE SURFACE LOW STRENGTHENS IT MAY SLOW THE RIDGING AND KEEP A CHANCE FOR PRECIPITATION ALIVE ALONG AND SOUTH OF INTERSTATE 35 THROUGH TOMORROW NIGHT. THE MID AND UPPER SYSTEMS ARE SUPPRESSED SOUTHWARD SUNDAY NIGHT FOCUSING THE PRECIPITATION FURTHER SOUTH INTO SOUTHERN KANSAS AND OKLAHOMA. HAVE LEFT SMALL CHANCES OF SHOWERS IN THE EAST CENTRAL COUNTIES FOR SUNDAY NIGHT WITH DRY CONDITIONS FURTHER NORTH. MONDAY THROUGH INDEPENDENCE DAY WILL WARM ADVECTION WILL COMMENCE MONDAY WHILE A SURFACE TROUGH DEVELOPS ACROSS THE HIGH PLAINS. A SERIES OF SHORTWAVES WILL MOVE ACROSS THE TOP OF THE RIDGE ACROSS THE NORTHERN PLAINS WHICH WILL MOVE A FRONTAL BOUNDARY SOUTH INTO SOUTHERN NEBRASKA AND NORTHWEST KANSAS BY WEDNESDAY MORNING OR INDEPENDENCE DAY. CHANCES FOR THUNDERSTORMS WILL INCREASE WEDNESDAY AFTERNOON AS CAP WEAKENS AND CONVERGENCE INCREASES ALONG THE FRONT. A WAVE DROPS SOUTHEAST ACROSS MISSOURI WITH TAIL END ACROSS NORTHEAST KANSAS BY THE EVENING OF THE 4TH. BOUNDARY WILL BE SLOW TO MOVE SOUTHEAST AND HAVE KEPT MENTION OF THUNDERSTORMS INTO THURSDAY AS THE UPPER TROUGH ROTATES SOUTHEAST MOVING THE BOUNDARY SOUTHEAST OF THE CWA BY THURSDAY EVENING. && .AVIATION... WITH THE SURFACE/H850 LOW MOVING LITTLE OVER THE NEXT 18 HOURS WOULD EXPECT CIGS TO CONTINUE TO REMAIN IN AND OUT OF IFR LEVELS ACROSS TOP AND FOE. CURRENT MVFR DECK OVER MHK SEEMS TO BE LARGELY DIURNALLY DRIVEN...BUT WITH ITS PROXIMITY TO THE PERSISTENT HEAVY RAINFALL OVER EAST CENTRAL KS COULD EASILY SEE THESE CIGS LOWER TO NEAR IFR LEVELS OVERNIGHT. EXPECT CIGS TO SCATTER OUT OVER MHK DURING THE MORNING HOURS...AND TO RISE SOMEWHAT OVER TOP AND FOE DURING THE MORNING HOURS. PRECIPITATION CHANCES MAY RETURN TO THE TOP AND FOE BY TOMORROW MORNING. && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 1 PM SUNDAY FOR KSZ040-054>056-058-059. &&
Hazardous weather outlook, Jun 30, 4:54 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 454 PM CDT SAT JUN 30 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-011300- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 454 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR LYON...OSAGE...DOUGLAS...ANDERSON...FRANKLIN AND COFFEY COUNTIES. FLOODING WILL CONTINUE ACROSS MUCH OF EAST CENTRAL KANSAS THROUGH THE NIGHT. THE VERY HEAVY RAINFALL WILL WORSEN THE FLOODING ALONG STREAMS AND RIVERS AS WELL AS CAUSE ADDITIONAL FLASH FLOODING ACROSS EAST CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLASH FLOOD WATCH WILL CONTINUE IN EFFECT THROUGH SUNDAY AFTERNOON FOR LYON...OSAGE...DOUGLAS...ANDERSON...FRANKLIN AND COFFEY COUNTIES. LOCALLY HEAVY RAINS ARE LIKELY AGAIN SUNDAY MORNING MAINLY SOUTH OF INTERSTATE 70 WITH THE HEAVIEST SOUTH OF HIGHWAY 56. ADDITIONAL FLOODING ACROSS EAST CENTRAL KANSAS IS LIKELY ON SUNDAY. MANY STREAMS ACROSS EAST CENTRAL KANSAS WILL REMAIN IN FLOOD INTO MONDAY AND TUESDAY...REFER TO FLOOD STATEMENTS AND WARNINGS FOR SPECIFIC INFORMATION. THUNDERSTORMS WILL BE POSSIBLE INDEPENDENCE DAY AND THURSDAY AS A FRONT MOVES ACROSS THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Jun 30, 7:49 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM FLASH FLOOD GARNETT 38.28N 95.24W
06/30/2007 ANDERSON KS EMERGENCY MNGR
STATE EOC INDICATED THAT A PATIENT HAD TO BE AIRLIFTED
OUT OF GARNETT TO RECEIVE TREATMENT AS ROADS LEADING OUT
OF GARNETT WERE CLOSED DUE TO FLOOD WATERS.
&&
CAVANAUGHLocal storm report, Jun 30, 9:01 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
901 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FLOOD LE ROY 38.08N 95.63W
06/30/2007 COFFEY KS LAW ENFORCEMENT
HIGHWAY 58 IS CLOSED AT THE INTERSECTION OF HIGHWAY 75
EAST TO LE ROY. LAW ENFORCEMENT REPORTS NO ROUTE INTO THE
TOWN OF LE ROY DUE TO FLOODED ROADS.
&&
SBLAIRLocal storm report, Jun 30, 9:24 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
924 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HEAVY RAIN 12 E BURLINGTON 38.19N 95.52W
06/30/2007 M6.00 INCH COFFEY KS CO-OP OBSERVER
2.50 INCHES OF RAINFALL WITHIN 12 HOURS WITH 6 INCHES OF
RAINFALL WITHIN 36 HOURS
&&
SBLAIRLocal storm report, Jun 30, 11:30 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1130 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM FLOOD LANE 38.44N 95.08W
06/30/2007 FRANKLIN KS LAW ENFORCEMENT
3 HOMES FLOODED BY RISING WATER WITHIN THE TOWN OF LANE.
3RD AND 4TH STREET IMPASSABLE. LOCAL FIRE DEPARMENT
CURRENTLY ASSISTING IN EVACUATIONS WITHIN THE TOWN
LIMITS.
&&
SBLAIRLocal storm report, Jul 1, 12:34 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1234 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM FLOOD 3 E GARNETT 38.28N 95.19W
07/01/2007 ANDERSON KS LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT COMPLETED WATER RESCUE OF 3
INDIVIDUALS THAT DROVE INTO A WATER FILLED DITCH. NO
INJURIES WERE REPORTED. ALL ROADS REMAIN CLOSED GOING
INTO ANDERSON COUNTY.
&&
SBLAIRLocal storm report, Jul 1, 12:42 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1242 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM FLASH FLOOD 1 N SCRANTON 38.80N 95.74W
06/30/2007 OSAGE KS TRAINED SPOTTER
110 MILE CREEK IS OUT OF ITS BANKS ONE AND A QUARTER
MILES NORTH OF SCRANTON...AND WATER IS OVER FAIRLAWN
ROAD.
0421 PM HEAVY RAIN 1 N COLONY 38.09N 95.37W
06/30/2007 M17.60 INCH ANDERSON KS PUBLIC
17.60 INCHES STORM TOTAL RAINFALL WITHIN THE PAST THREE
DAYS
0424 PM HEAVY RAIN COLONY 38.07N 95.37W
06/30/2007 M4.50 INCH ANDERSON KS CO-OP OBSERVER
4.5 INCHES OF RAINFALL WITHIN THE PAST 10 HOURS
0455 PM HEAVY RAIN 4 NW WESTPHALIA 38.22N 95.54W
06/30/2007 M7.50 INCH COFFEY KS PUBLIC
RAINFALL SO FAR TODAY.
0500 PM HEAVY RAIN 5 SE GARNETT 38.23N 95.18W
06/30/2007 M15.50 INCH ANDERSON KS TRAINED SPOTTER
STORM TOTAL RAINFALL. 4.9 INCHES MEASURED THURSDAY
MORNING...3.1 INCHES FRIDAY MORNING...3.1 INCHES SATURDAY
MORNING...AND 5.5 INCHES HAS FALLEN SINCE 7AM TODAY.
0500 PM FLOOD LANE 38.44N 95.08W
06/30/2007 FRANKLIN KS CO-OP OBSERVER
ONE FAMILY WAS EVACUATED IN NORTH LANE DUE TO FLOODING OF
THE POTTAWATOMIE CREEK.
0530 PM HEAVY RAIN 5 SSW GARNETT 38.21N 95.28W
06/30/2007 M20.00 INCH ANDERSON KS TRAINED SPOTTER
RAINFALL SINCE TUESDAY MEASURED IN THE TOWN OF WELDA.
0533 PM FLASH FLOOD OTTAWA 38.62N 95.27W
06/30/2007 FRANKLIN KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS THAT HIGHWAY 59 IS CLOSED
DUE TO WATER FLOWING OVER THE HIGHWAY FROM OTTAWA SOUTH
TO GARNETT.
0623 PM FLASH FLOOD GARNETT 38.28N 95.24W
06/30/2007 ANDERSON KS EMERGENCY MNGR
THE TIME ON THE LSR REPRESENTS THE MOST RECENT
CONVERSATION WITH EMERGENCY MANAGMENT...FLASH FLOODING
HAS BEEN ONGOING. THE FOLLOWING HIGHWAYS HAVE BEEN CLOSED
IN ANDERSON COUNTY DUE TO WATER FLOWING OVER THE ROAD.
HWY 31 FROM WAVERLY TO GARNETT, HWY 58 FROM HWY 169 WEST
TO THE COUNTY LINE, HWY 169 FROM GARNETT NORTHEAST TO THE
COUNTY LINE AND ALSO HWY 169 FROM THE JUNCTION WITH HWY
59 SOUTH TO THE COUNTY LINE, HWY 59 FROM GARNETT NORTH TO
THE COUNTY LINE. ALMOST ALL SECONDARY ROADS FLOODED.
0641 PM HEAVY RAIN 8 SE WILLIAMSBURG 38.40N 95.36W
06/30/2007 M17.25 INCH FRANKLIN KS TRAINED SPOTTER
STORM TOTAL RAINFALL OVER THE LAST 3 DAYS.
0721 PM HEAVY RAIN 1 E MELVERN 38.51N 95.62W
06/30/2007 M4.95 INCH OSAGE KS CO-OP OBSERVER
24 HOUR TOTAL.
0747 PM FLASH FLOOD GARNETT 38.28N 95.24W
06/30/2007 ANDERSON KS EMERGENCY MNGR
STATE EOC INDICATED THAT A PATIENT HAD TO BE AIRLIFTED
OUT OF GARNETT TO RECEIVE TREATMENT AS ROADS LEADING OUT
OF GARNETT WERE CLOSED DUE TO FLOOD WATERS.
0857 PM FLOOD LE ROY 38.08N 95.63W
06/30/2007 COFFEY KS LAW ENFORCEMENT
HIGHWAY 58 IS CLOSED AT THE INTERSECTION OF HIGHWAY 75
EAST TO LE ROY. LAW ENFORCEMENT REPORTS NO ROUTE INTO THE
TOWN OF LE ROY DUE TO FLOODED ROADS.
0923 PM HEAVY RAIN 12 E BURLINGTON 38.19N 95.52W
06/30/2007 M6.00 INCH COFFEY KS CO-OP OBSERVER
2.50 INCHES OF RAINFALL WITHIN 12 HOURS WITH 6 INCHES OF
RAINFALL WITHIN 36 HOURS
1127 PM FLOOD LANE 38.44N 95.08W
06/30/2007 FRANKLIN KS LAW ENFORCEMENT
3 HOMES FLOODED BY RISING WATER WITHIN THE TOWN OF LANE.
3RD AND 4TH STREET IMPASSABLE. LOCAL FIRE DEPARMENT
CURRENTLY ASSISTING IN EVACUATIONS WITHIN THE TOWN
LIMITS.
1234 AM FLOOD 3 E GARNETT 38.28N 95.19W
07/01/2007 ANDERSON KS LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT COMPLETED WATER RESCUE OF 3
INDIVIDUALS THAT DROVE INTO A WATER FILLED DITCH. NO
INJURIES WERE REPORTED. ALL ROADS REMAIN CLOSED GOING
INTO ANDERSON COUNTY.
&&
SBLAIRThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:29 PM CDT | Flash Flood Warning | TOP | Anderson | 4 hr |
| Jul 1, 12:23 AM CDT | Flash Flood Warning | TOP | Franklin | 6 hr |
| Jul 1, 1:24 AM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Osage | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.